This pill was great for my skin, after a few months of taking this, my oily prone skin which had been causing spots, had more or less cleared. I did notice my periods were much lighter and cramps weren’t as bad as well. In the 1st year, my breasts enlarged by 3 cup sizes, with no weight gain overall. At the time i thought it was a bit random but after looking into the side affects of Yasmin, turns out this can happen. No real problems with Yasmin overall as I’ve been taking this for around 8 years now however have been told I have developed a cervical ectropion which can be caused my the hormones in the pill so I have decided to come off entirely for now. It’s nothing to worry about but just one of those side effects I’d rather not have.
The main thing I have noticed since coming off Yasmin is that my skin has gone very oily and I have been getting quite a few spots particularly on my chin and chest. I’m hoping this will clear up after a few more months. My periods seem to be in a natural cycle of every 3 weeks. I’m bleeding slightly heavier and cramps seem to start a few days before my period. I’ve also noticed I get headaches more often, particularly around ovulation (ive been using the Clue app to track symptoms)
Cycle return to normal